Jump to content

Photo

The New Moisturizer? Plz Help

moisturizer

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 zy840227

zy840227

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-March 12

Posted 01 April 2012 - 08:47 AM

hello everyone,
Sorry about my bad English, I have a question --
Can anyone tell me why the new moisturizer( the yellow one) makes my skin feel so oily and itchy after I put the BP?
Is there anyone have the same problem with me?
Thanks a lot for the answering!

#2 masque3000

masque3000

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 15-February 12

Posted 10 April 2012 - 02:58 AM

I thought it was just me. I am awake at 3 am, completely miserable because my neck is itching so bad, I scratched it raw in my sleep. I am not new to The Regimen—I first used it three years ago, and I NEVER had this issue. I use only Dan's products and exactly how he recommends because I want maximum results, but something about the combination of the bp and moisturizer just isn't right. The only thing that helps is applying jojoba oil after cleansing, before bp (method shared somewhere on these forums), but I don't feel I should have to add/change steps... and I don't want to. I've currently been on The Regimen over a month, and my skin is just not adjusting at all. I'm stuck at half the amount of bp right now because I refuse to increase until my skin adjusts to the little bit I am using. I do not apply bp to my eyelids or lower neck... I am very careful, also when applying moisturizer, but my eyelids & lower neck are burnt anyway, and in the middle of the night, my neck goes into allergic-type irritation and itching. I'm convinced it is the combination of bp and moisturizer because if I remove one or the other, I don't have an issue. I never really cared for the moisturizer to begin with, even three years ago. I think it's too runny, and does not moisturize well enough on it's own. It feels icky, sticky on my skin... like liquid makeup. I hate I may have to switch to another moisturizer, or quit The Regimen all together, even though it's the only thing that conquers my acne. :(

#3 zy840227

zy840227

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-March 12

Posted 20 April 2012 - 07:33 AM

Actually can I change Dan's moisturizer to the clinique Moisture Surge Extended Thirst Relief moisturizer?

??????????

#4 dreamingofclearskin2011

dreamingofclearskin2011

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 713
    Likes: 45
About Me
  • Joined: 17-December 11

Achievements

     

Posted 20 April 2012 - 02:56 PM

Actually can I change Dan's moisturizer to the clinique Moisture Surge Extended Thirst Relief moisturizer?

??????????



yes.

you can use susbtitute products and follow the regimen that is mentioned in the directons on the regimen page.

if the moisturizer is bothering you switch it to the one you like. i bet your skin will feel alot less irritated and clear up more. good luck!

#5 zy840227

zy840227

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-March 12

Posted 20 April 2012 - 10:32 PM

Thank you so much!~

#6 collegeboy84

collegeboy84

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 317
    Likes: 66
About Me
  • Joined: 16-September 11

Achievements

     

Posted 20 April 2012 - 10:56 PM

hello everyone,
Sorry about my bad English, I have a question --
Can anyone tell me why the new moisturizer( the yellow one) makes my skin feel so oily and itchy after I put the BP?
Is there anyone have the same problem with me?
Thanks a lot for the answering!


Hey are you sure it is the Moisturizer and not the BP? BP has been known to cause some itching sensations. I have never used Clinque moisturizer but I can say that the CeraVe's moisturizer works great. It absorbs into the skin rather quickly, does not clog pores and is very "light." They also make an facial moisturizer with SPF15 if your trying to avoid the sun. Good luck!

My 3 co2 laser fraxel:repair journal w/ photos-

http://www.acne.org/...s/#entry3248488

 

 

Good read-

http://ajcn.nutritio...t/86/1/107.full


#7 zy840227

zy840227

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-March 12

Posted 20 April 2012 - 11:45 PM

yes I am pretty sure it's the moisturizer . Thank you so much for the suggestion!~


#8 Maximus Decimus Merideous

Maximus Decimus Merideous

    Max

  • Veteran Members
  • Posts & Likes
    Posts: 994
    Gallery Images: 2
    Blog Entries: 2
    Likes: 72
About Me
  • Joined: 21-September 08

Achievements

     

Posted 21 April 2012 - 01:58 PM

Dan's BP caused itching and an allergic reaction for me. I still use his moistruizer but I switched BP to another company, and it's 100% different. I think its a preservative he started using in the BP. His old BP never gave me a reaction